Journal of Graph Theory

Cover image for Vol. 73 Issue 2

June 2013

Volume 73, Issue 2

Pages 119–237

  1. Original Articles

    1. Top of page
    2. Original Articles
    1. Retracts of Products of Chordal Graphs (pages 161–180)

      Boštjan Brešar, Jérémie Chalopin, Victor Chepoi, Matjaž Kovše, Arnaud Labourel and Yann Vaxès

      Article first published online: 16 MAY 2012 | DOI: 10.1002/jgt.21665

    2. On the Iterated Biclique Operator (pages 181–190)

      Marina Groshaus and Leandro P. Montero

      Article first published online: 3 AUG 2012 | DOI: 10.1002/jgt.21666

SEARCH

SEARCH BY CITATION